# SDR A6WA202110187903

- Difficulty date: September 20, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 39,871 hours, 39,263 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 601R35005
- Part serial: NSN
- Condition: Dented
- Location: Fs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT FUSELAGE SKIN AT FS589.00 AND LH STR20+3Ï¿½.   ***AIRCRAFT REMOVED FROM SERVICE***  EVALUATED DENT ON AFT FUSELAGE SKIN AT FS589.00 AND LH STR20+3Ï¿½. AND FOUND TO BE ACCEPTABLE PER EA. DENT DIMENSION L = 9.00Ï¿½ X W = 0.600Ï¿½ X D = 0.016Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ253-01685  REV IR DATED 9/27/2021. WORK PERFORMED UNDER AERSALE WORK ORDER 003442, CARD NO. 20126, TT: 39871:10 TC: 39263.
